# SDR HYIA20100512001

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 24,156 hours
- Engine: Cont TSIO520VB
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, ON CLIMB OUT, CABIN BECAME FILLED WITH SULFURIC / ELECTRICAL BURNING ODOR. CREW ELECTED TO REMAIN IN PATTERN AND RETURNED TO BASE, LANDING WITHOUT INCIDENT. PILOT REPORTED THAT ODOR MAY HAVE EMINATED FROM REAR OF ACFT.  MX INSPECTED ACFT. COULD NOT DUPLICATE ODOR IN CABIN. INSPECTED AUTO PILOT SYS. CLEANED ALL CONNECTION AT TRIM AND PITCH SERVOS.  NO DEFECTS FOUND.  AS A PRECAUTIONARY MEASURE, MX INSPECTED CABIN VENT SYS FAN, NO DEFECTS NOTED ALSO. ACFT RELEASED BACK TO SERVICE.
